Tinnitus Could Be Worsened by These Antidepressants

In a new warning on selective-serotonin repuptake inhibitors (SSRIs), Medical News Today reports that this class of antidepressants may make tinnitus worse, if you’re one of the 45 million who suffer from the condition. Tinnitus, a constant sensation of hearing whistling or hissing noises in your ears, is often accompanied by feelings of depression, which makes taking SSRIs “a double-edged sword,” the news agency said. Antidepressants are the most commonly prescribed...

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports